# SDR P5CA9800854

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3810 · Potable Water System
- Part: Panel
- Condition: Delaminated
- Location: Water Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED POTABLE WATER SERVICE PANEL.  REPAIRED PER BOEING SRM 51-40-12 FIG 9.
